Reclast Questions and Answers
Received my 1rst IV of Reclast last december and started to notice all kinds | PatientsVille.com
Received my 1rst IV of Reclast last december and started to notice all kinds of PAIN in Mid february when I first contacted you,since then they have increased having new symptoms ATRIAL FIBRILLATION,shoulder PAIN,bone PAIN,neck PAIN,in FLUenza like symptoms, CHEST PAIN,fatigue muscle spasms and lots of dizziness.Needless to say I am a very unhappy person,I am 84 years old and living alone.Will be contacting the doctor who gave it to me next monday as I want to know what is my next step.Please send me a reply Thank yoou NicoleMeek
Spread the word: Share, Email, Print
More Reclast Reviews
Related Health Conditions
Record and Track Your Side Effects
It is very important to keep track of all side effects and discuss them with your doctor. If you think you may have a medical emergency, call your doctor or 911 immediately.
Most drugs have a large list of nonsevere or mild adverse effects which do not rule out continued usage. These effects depend on individual sensitivity, and can include nausea, dizziness, diarrhea, malaise, vomiting, headache, dermatitis, dry mouth, etc. Check commonly reported side effects . These can be considered a form of pseudo-allergic reaction, as not all users experience these effects; many users experience none at all.
You are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.